# SDR DHL2006745500

- Difficulty date: August 10, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR BS 720E +10 AND STR 19L LAP SEAM AREA CHAFED, AREA WORN.  CUTOUT DAMAGED SECTION 4.5" BY 2 7/8" AT FS SKIN BS 720E +10 STR 19L IAW B727 SRM 53-30-3 FIG 5.  FABBED REPAIR DOUBLER FROM 2024 T3 .080 PO NR 509622 APPROX DIM 11" BY 10.5.  FABBED STRUCTURAL FILLER FROM 2024 T3 .041 PO NR 9003604 APPROX DIM 6" BY 14" IAW B727 SRM 53-30-3 FIG 5 AND SRM 53-30-2 FIG 2.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT BS 720E +10 STR 19L LAP SEAM IAW B727 SRM 53-30-3 FIG 5.
